Asymptotic normality of least squares estimators in autoregressive linear regression models

B.B. van der Genugten

Research output: Book/ReportReportProfessional

227 Downloads (Pure)
Original languageEnglish
PublisherUnknown Publisher
VolumeFEW 172
Publication statusPublished - 1985

Publication series

NameResearch memorandum / Tilburg University, Department of Economics
VolumeFEW 172

Cite this

van der Genugten, B. B. (1985). Asymptotic normality of least squares estimators in autoregressive linear regression models. (Research memorandum / Tilburg University, Department of Economics; Vol. FEW 172). Unknown Publisher.
van der Genugten, B.B. / Asymptotic normality of least squares estimators in autoregressive linear regression models. Unknown Publisher, 1985. (Research memorandum / Tilburg University, Department of Economics).
@book{e9682241ce6c49cbb198197ac6a5bdcc,
title = "Asymptotic normality of least squares estimators in autoregressive linear regression models",
author = "{van der Genugten}, B.B.",
note = "Pagination: 27, iv",
year = "1985",
language = "English",
volume = "FEW 172",
series = "Research memorandum / Tilburg University, Department of Economics",
publisher = "Unknown Publisher",

}

van der Genugten, BB 1985, Asymptotic normality of least squares estimators in autoregressive linear regression models. Research memorandum / Tilburg University, Department of Economics, vol. FEW 172, vol. FEW 172, Unknown Publisher.

Asymptotic normality of least squares estimators in autoregressive linear regression models. / van der Genugten, B.B.

Unknown Publisher, 1985. (Research memorandum / Tilburg University, Department of Economics; Vol. FEW 172).

Research output: Book/ReportReportProfessional

TY - BOOK

T1 - Asymptotic normality of least squares estimators in autoregressive linear regression models

AU - van der Genugten, B.B.

N1 - Pagination: 27, iv

PY - 1985

Y1 - 1985

M3 - Report

VL - FEW 172

T3 - Research memorandum / Tilburg University, Department of Economics

BT - Asymptotic normality of least squares estimators in autoregressive linear regression models

PB - Unknown Publisher

ER -

van der Genugten BB. Asymptotic normality of least squares estimators in autoregressive linear regression models. Unknown Publisher, 1985. (Research memorandum / Tilburg University, Department of Economics).